Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: ZOLOFT/WELLBUTRIN/LAMICTAL/SOMEONE PLEASE RESPOND!


 jennbwicked - Fri Oct 15, 2004 2:56 pm

for the last 3 years i have been on zoloft 100mg, wellbutrin 150mg, and lamictal 100mg. for BPD/social anxiety/o.c.d, id prefer to take as little medication as i need,i am uninsured right now so i wont be seeing my dr. and cant afford the meds out of pocket.can u suggest something that would help replace these 3 medicines, even taking 2 different kinds is better than 3,(would perhaps a different ssri replace the zolft and wellbutrin) i tried risperdal long ago but it made me sleepy, i need something that wont cause me to be groggy like that. also, which medicines for my diagnosis is suggested for increasing the brains acetylcholine? SOMEONE PLEASE HELP!
 Dr. Tamer Fouad - Sat Oct 23, 2004 11:57 am

User avatar Dear jennbwicked,
As much as we I would like to help you, it would be unethical of me to prescribe any change of medication over the internet. Plus the use of these message boards prohibits us from this kind of interaction. You are urged to contact your doctor as soon as possible.

Best regards,

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us